# SDR 2011F00160

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- Aircraft time: 97,421 hours, 16,255 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED DURING LOW FREQUENCY EDDY CURRENT CHECK ON NR3 PYLON REAR ENGINE MOUNT BULKHEAD UPPER CAP SKIN STRAP ADJACENT TO FRONT SPAR FITTING. FINDING DISCOVERED DURING 'C1+C2' CHECK FROM 08 JUN 2011 TO 22 JULY 2011. (OPEN)
